Alert archive / Maine / Gale Warnings in 2012

Gale Warning 5, NWS Gray, ME

January 17, 2012

NWS Gray, ME issued this gale warning at Jan 17, 2012, 4:41 AM EST. It took effect at Jan 18, 2012, 3:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2012, 4:41 AM EST (09:41 UTC)
In effect from
Jan 18, 2012, 3:00 AM EST
Expired
Jan 18, 2012, 9:03 PM EST
In force
18 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WHUS71 KGYX 170941
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
441 AM EST TUE JAN 17 2012

ANZ150-152-154-180045-
/O.CAN.KGYX.GL.W.0004.000000T0000Z-120117T1200Z/
/O.EXB.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/
/O.NEW.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
441 AM EST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN
CANCELLED. 

* WINDS AND SEAS...A FEW GUSTS TO 25 KT TODAY ALONG WITH SEAS OF 4
  TO 7 FT. SOUTHWEST WINDS TONIGHT WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS UP TO 40 KT...WHILE SEAS WILL BUILD TO 5 TO 9 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-180045-
/O.EXT.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/
/O.NEW.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/
PENOBSCOT BAY-CASCO BAY-
441 AM EST TUE JAN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST WEDNESDAY. 

* WINDS AND SEAS...A FEW GUSTS TO 25 KT TODAY ALONG WITH SEAS OF 3
  TO 5 FT. SOUTHWEST WINDS TONIGHT WILL INCREASE TO 20 TO 30 KT
  WITH GUSTS UP TO 35 KT...WHILE SEAS WILL BUILD TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
843 
WHUS71 KGYX 171535
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1035 AM EST TUE JAN 17 2012

ANZ150>154-180645-
/O.CAN.KGYX.SC.Y.0006.000000T0000Z-120117T2200Z/
/O.CON.KGYX.GL.W.0005.120118T1000Z-120118T2200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1035 AM EST TUE JAN 17 2012

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40
  KT DEVELOPING EARLY WEDNESDAY MORNING. SEAS BUILDING TO 5 TO 8
  FEET ON THE OCEAN AND 2 TO 4 FEET IN THE BAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
689 
WHUS71 KGYX 180240
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
940 PM EST TUE JAN 17 2012

ANZ150>154-181745-
/O.EXT.KGYX.GL.W.0005.120118T0800Z-120119T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
940 PM EST TUE JAN 17 2012

...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM EST WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
775 
WHUS71 KGYX 181740
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1240 PM EST WED JAN 18 2012

ANZ150>154-190000-
/O.CON.KGYX.GL.W.0005.000000T0000Z-120119T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1240 PM EST WED JAN 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
364 
WHUS71 KGYX 182235
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
535 PM EST WED JAN 18 2012

ANZ151-153-190600-
/O.CAN.KGYX.GL.W.0005.000000T0000Z-120119T0000Z/
/O.NEW.KGYX.SC.Y.0007.120118T2235Z-120119T0600Z/
PENOBSCOT BAY-CASCO BAY-
535 PM EST WED JAN 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-190300-
/O.EXT.KGYX.GL.W.0005.000000T0000Z-120119T0300Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
535 PM EST WED JAN 18 2012

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
807 
WHUS71 KGYX 190203
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
903 PM EST WED JAN 18 2012

...SMALL CRAFT CONDITIONS CONTINUE AS WINDS AND SEAS GRADUALLY
DECREASE...

ANZ150-152-154-190900-
/O.CAN.KGYX.GL.W.0005.000000T0000Z-120119T0300Z/
/O.NEW.KGYX.SC.Y.0008.120119T0203Z-120119T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
903 PM EST WED JAN 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-153-190315-
/O.CAN.KGYX.SC.Y.0007.000000T0000Z-120119T0600Z/
PENOBSCOT BAY-CASCO BAY-
903 PM EST WED JAN 18 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 17, 2:51 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 17, 2:51 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
251 AM EST TUE JAN 17 2012

.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE MIDWEST TODAY AND GRADUALLY
PUSH A WARM FRONT NORTHWARD INTO THE REGION. THIS LOW WILL TRACK
DOWN THE SAINT LAWRENCE VALLEY TONIGHT DRAGGING A COLD FRONT
ACROSS THE AREA. HIGH PRESSURE WILL BUILD EAST FROM THE GREAT
LAKES LATE WEDNESDAY INTO THURSDAY. LOW PRESSURE WILL APPROACH
FROM THE WEST THURSDAY NIGHT BRINGING PRECIPITATION TO THE REGION
THROUGH FRIDAY. HIGH PRESSURE DOMINATE THE WEATHER PATTERN OVER
THE WEEKEND. WEAK LOW PRESSURE WILL PASS TO OUR SOUTH MONDAY.

&&

.NEAR TERM /THROUGH TODAY/...
SURFACE WAVE WAS SITUATED JUST SOUTH OF THE LAKES AT 07Z WITH
SEVERAL AREAS OF LIGHT OVERRUNNING PRECIPITATION PRECEDING IT.
MODELS ARE IN GOOD AGREEMENT WE'LL SEE THE FIRST BATCH...PRESENTLY
VCNTY OF LAKE ONTARIO...EXIT THE AREA BY MID MORNING. COLUMN
WILL BE COULD ENOUGH FOR SNOW AND PERHAPS SOME SLEET WITH THIS
FIRST EVENT. THERE SHOULD BE SEVERAL HOURS OF LITTLE OR NO
PRECIPITATION FROM LATE MORNING THROUGH EARLY AFTERNOON.
TEMPERATURES WILL GRADUALLY WARM BOTH SURFACE AND ALOFT AND THE
SECOND BATCH OF PRECIPITATION FROM LATE AFTERNOON ON SHOULD BE
LIQUID SOUTH...WITH SNOW OR SLEET NORTH AND A TRANSITION ZONE OF
SLEET AND PATCHY FREEZING RAIN FROM THE SOUTHERN PORTION OF
ADVISORY AREA GRADUALLY SPREADING FURTHER NORTHWARD TOWARDS THE
INTERNATIONAL BORDER BY EVENING. I USED A BLEND OF MET/MAV
NUMBERS TO INITIALIZE MAXIMUM TEMPERATURES TODAY WHICH OCCUR
TOWARDS DUSK IN MANY LOCATIONS. WE SHOULD SEE MANY AREAS ACTUALLY
CLIMB A FEW MORE DEGREES THIS EVENING AHEAD OF THE COLD FRONT.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
PRECIPITATION TAPERS TO SHOWERS THIS EVENING SOUTH AND WEST IN
THE WARM SECTOR WHILE A LIGHT MIX CONTINUES ACROSS THE MOUNTAINS
AND FOOTHILLS. THE SURFACE LOW WILL HEAD DOWN THE SAINT LAWRENCE
AND DRAG THE COLD FRONT ACROSS THE AREA AFTER MIDNIGHT. THE COLUMN
COOLS QUICKLY AND ANY LINGERING MIXED OR LIQUID PRECIPITATION
SHOULD QUICKLY GO OVER TO SNOW.

A BLUSTERY DAY ON WEDNESDAY WITH PARTLY SUNNY SKIES AND LINGERING
MOUNTAIN SNOW SHOWERS. LITTLE OR NO RECOVERY EXPECTED IN DAYTIME
TEMPERATURES WITH EXCEPTION OF IMMEDIATE COAST.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD IN THURSDAY MORNING BUT THE PRESSURE
GRADIENT SHOULD KEEP WINDS IN THE 5-10 MPH RANGE INITIALLY.
HOWEVER BY DAYBREAK A COMBINATION OF LIGHT WINDS...CLEARING
SKIES...AND STRONG COLD AIR ADVECTION WILL HAVE ALLOWED
TEMPERATURES TO DROP INTO THE NEGATIVE SINGLE DIGITS NORTH TO THE
SINGLE DIGITS SOUTH. DAYTIME HIGHS WILL ONLY RECOVER INTO THE
TEENS TO MID 20S.

THE HIGH PRESSURE WONT LAST LONG AS YET ANOTHER FAST MOVING SHORT
WAVE APPROACHES FROM THE WEST THURSDAY NIGHT. AS THE PRIMARY
SURFACE LOW WEAKENS AND PASSES TO OUR NORTH...SECONDARY
CYCLOGENESIS WILL OCCUR ALONG THE NEW ENGLAND COAST. WE COULD SEE
SOME ACCUMULATING SNOW OUT OF THIS SYSTEM BY FRIDAY
MORNING...ESPECIALLY OVER THE MIDCOAST REGION AS MOISTURE
CONCENTRATES JUST AHEAD OF THE COASTAL LOW.

AT THIS POINT IN THE FORECAST CONFIDENCE BECOMES LOW AS MODEL
FORECASTS BEGIN TO DIVERGE SPATIALLY AND TEMPORALLY FROM RUN TO
RUN. NORTHERN NEW ENGLAND WILL BE IN THE PATH OF SEVERAL QUICK
MOVING SHORT WAVES SATURDAY THROUGH TUESDAY. THE NEXT BEST CHANCE
AT ACCUMULATING PRECIPITATION LOOKS TO OCCUR NEXT TUESDAY AS LOW
PRESSURE MOVES OUT OF THE MIDWESTERN STATES.

AFTER HIGHS IN THE TEENS AND 20S THROUGH SATURDAY...TEMPERATURES
WILL MODERATE INTO THE MID TO UPPER 20S NORTH TO MID 30S SOUTH.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH WED/...AREAS OF MVFR IN OCCASIONAL LIGHT RAIN
AND SNOW...WITH A MIX LIKELY ACROSS CENTRAL AND NORTHERN NH AND
INTERIOR WESTERN MAINE. MVFR IN SCATTERED SNOW SHOWERS TONIGHT.
VFR EXPECTED WED ALONG WITH NW SFC WINDS GUSTING TO 30 KT.

LONG TERM...VFR THURSDAY WITH DETERIORATING CONDITIONS THURSDAY
EVENING INTO FRIDAY IN SNOW SHOWERS. GUSTY NW WINDS FRIDAY
AFTERNOON. VFR SATURDAY.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...GALE WARNING REMAINS UP ON THE
OCEAN WATERS THROUGH EARLY MORNING...DROPPING OFF TO SCA
CONDITIONS TODAY IN A BRIEF LULL. BY TONIGHT...WINDS AND SEAS
BUILD ONCE AGAIN WITH THE STRONG COLD FRONT WITH GALES LIKELY FROM
LATE TONIGHT THROUGH WEDNESDAY.

LONG TERM...SMALL CRAFT CRITERIA MIGHT BE MET THURSDAY NIGHT AHEAD
OF A DEVELOPING COASTAL LOW AND FRIDAY BEHIND THE SYSTEM...AS
WINDS GUST TO NEAR 30 KTS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR MEZ007>009-012>014.
NH...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
WEDNESDAY FOR NHZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR
ANZ151- 153. GALE WARNING UNTIL 7 AM EST THIS MORNING FOR
ANZ150-152-154.

&&

ES/HANES
Hazardous weather outlook, Jan 17, 2:54 AM EST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
254 AM EST TUE JAN 17 2012

MEZ007>009-012>014-NHZ001>004-180800-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-
254 AM EST TUE JAN 17 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-NHZ005>010-013-014-180800-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
254 AM EST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-180800-
PENOBSCOT BAY-CASCO BAY-
254 AM EST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-180800-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
254 AM EST TUE JAN 17 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:09 AM ESTWinter Weather AdvisoryGYXAndroscoggin, Franklin, Kennebec, Oxford, Somerset, Waldo28 hr
Jan 17, 3:15 PM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more21 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.